Mohammad Hossein Alizadeh
محمد حسین علیزاده
+98 24 3315 5081
m.alizadeh [at] iasbs.ac.ir
دانشکده ریاضی، اتاق 081

زمینه های تحقیقاتی مورد علاقه

عملگرهای یکنوای تعمیم یافته، بای فانکشن های یکنوا، تحدب تعمیم یافته

مقالات استاد

M.H. Alizadeh and M. Roohi, "Some results on pre-monotone operators. ", Bull. Iran. Math. Soc. , Vol. 43, NO. 6, 2017

M.H. Alizadeh , "On generalized convex functions and generalized subdifferential. ", Optimization Letter, 2018, doi: https://doi.org /10.1007 /s11590-018-1326-y

Hadi Khatibzadeh, Vahid Mohebbi, and Mohammad Hossein Alizadeh, "On the cyclic pseudomonotonicity and the proximal point algorithm", Numerical Algebra, Control & Optimization (441-449), Vol. 8, NO. 4, 2018

طراحی شده توسط مرکز کامپیوتر دانشگاه تحصیلات تکمیلی علوم پایه زنجان